# SDR DHL2003742531

- Difficulty date: November 20, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE EXTERNAL SKIN BS 400 TO 420 STR 24R TO 23R SKIN WRINKLE.  REMOVED PREVIOUS REPAIR AND ADJACENT FASTENERS IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED AREA IAW B-727 SRM 53-20-3 FIG 23, SHEET 10, DETAIL IX (19 X 1.5 INCH).  FABRICATED NEW DOUBLER REPAIR IAW B-727 SRM 53-30-3, FIG 23, SHEET 10 AND 7.  TREATED AND PRIMED REPAIR DOUBLER AND REWORKING AREA IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B-727 SRM 51-30-2 AND SRM 51-20-4.
